905.866 medical & health answers

Bleeding after abortion pill answers (364)

«Previous Page 3 from 37 Next >
Q: 

bleeding after abortions

A: Hi Jessica, I"m not a medical doctor so I do advise you to check with your personal physician. Are you taking birth control pills? If you are, that could be a side effect with bleeding. I"m not sure if it could be from an abortion that long ago. Not to be too prying into your personal life, but is your boyfriend being rough with sex?  Please let me know anything else that might be able to help me advise you. You could ask a followup question or email me at DCHERYL51@yahoo.com Sincerely, Diane Cheryl...


bleeding after abortion pill related drugs: dinoprostone topical  · misoprostol  · oxytocin  ·
Q: 

abortion pill 2 months ago - vaginal bleeding

A: Dear B, Unfortunately the bleeding you are describing is fairly common and normal with the abortion pill.  I have seen many women have sudden heavy bleeding, sometimes with clots or tissue, days, weeks, or even months after taking the abortion pill.  It indicates that there was some tissue that did not come out.  The tissue can still be attached to the uterine wall, and can cause bleeding. The blood can often sit in the uterus before coming out, and then cause a gush of blood.  It is common and normal for the heavy bleeding to occur
Q: 

What Are the Side Effects of the abortion pill?

A: In most cases, the side effects of the abortion pill are relatively minor. For example, a woman who has taken the abortion pill may experience nausea, vomiting, cramping, headaches, and a feeling of weakness or fatigue. bleeding is a normal effect of the abortion pill as well, as the medication works to expel the embryo from the woman’s uterus. In some cases, however, a woman may experience excessive bleeding or vomiting after taking the pill. Some women may experience allergic reactions to the abortion

Q: 

Post-abortion pill - Did it Work?

A: Dear Ben, This is a very unusual story.  I have been offering the abortion pill for over a decade and have never had a patient who did not bleed at all - especially at 8 weeks.  The other odd result is a negative urine test.  Normally, the test typically does not turn negative until 2-4 weeks after a medical abortion at 8 weeks.  Even at 6 weeks, it usually takes at least 2 weeks to become negative.   There are a few possible scenarios. 1) the pill worked, but the pregnancy tissue is "stuck" in the cervix, which can cause bloating. 2) the pill hasn"t worked at all and the pregnancy test is a false negative 3) she...
Q: 

what should i do after having abortion pill

A: Hi Riya, Where do you live? I don"t ever recommend the abortion pills. It is risky for your health and could have complications. It sounds like something could be wrong but I hesitate to tell you to go to the original person who gave you the abortion pills. He or she most likely would have a vested interest in what happens. So please email me at DCHERYL51@yahoo.com and tell me more about the circumstances, where you live, etc. Perhaps I can do some networking. Sincerely, Diane Cheryl...
Q: 

abortion pill, bleeding

A: Dear Mandy, This kind of bleeding and spotting is completely normal after the abortion pill.  The bleeding can come and go like this for weeks to months, making it difficult to know whether it is your period, or whether it is from the abortion pill.  There is nothing to be concerned about, except to be careful not to get pregnant again.  Many women think that if they are bleeding they can"t get pregnant - this is not true! I hope this is helpful, Doctor Joan EarlyabortionOptions.com New York City...
Q: 

bleeding and cramping after the abortion pill

A: Dear Preet, The second round of bleeding and cramping that you are experiencing is common and normal after taking the abortion pill.  You should take ibuprofen/motrin/advil 800 mg every 6 hours and see if that helps you.  The pain you are experiencing is that the abortion was not complete, so more tissue, blood and clots are trying to come out.  The cramping is simply your uterus trying to push it out - and that is a good thing - nothing to be afraid of.  Other things you can do to help this - take a warm bath and massage your lower abdomen, exercise, and believe it or not - sex.  Sex helps the uterus to contract and push out the tissue....
Q: 

Pre-surgical abortion pill?? Misoprostol before an abortion

A: Dear Nina, The pill that was inserted in your vagina was misoprostol, and it works to dilate your cervix and cause your uterus to contract.  If you wait long enough, you will often start to bleed after taking it, but you don"t need to bleed to show that it is working. Misoprostol is often used to help get the cervix ready so that it makes the procedure easier for you and for the doctor.  It is completely harmless - in fact it is used mainly as an ulcer medication and they discovered it had the side effect of causing miscarriages.  The surgical procedure you had done was a D&C, a very safe procedure.  Everything you say sounds like it was done correctly, and there is nothing to be concerned about.   I hope this is...
Q: 

What Is an abortion pill?

A: An abortion pill, also known as a medical abortion, is a method of inducing miscarriage and terminating a pregnancy. Generally, though called an abortion pill, the medication is comprised of two pills with different effects. This form of abortion is typically used in early pregnancy, since increased complications are more likely farther along the gestation process. The concept of a substance that induces abortion is an ancient one, dating back to the earliest records of societies. In some early societies, the production of a child out of wedlock resulted in an instant death sentence for a...


Q: 

medical abortion pills, failed medical abortion, period after medical abortion

A: Dear Saun, It is hard to tell from the amount of bleeding you had whether the medical abortion pills worked.  You may have had a failed medical abortion. This happens about 5% of the time. The best thing to do is to check a pregnancy test.  If it is positive it may be that the pregnancy never ended, and you will need to get an evaluation.  If it is negative, there is nothing to worry about.  As long as you are not pregnant, it can be common and normal to have a delayed menstrual period. I hope this is helpful, Doctor Joan...
 
Contact us   |   Disclaimer & Privacy Policy   |